Mobile browser
antibiotics?

Question:
happy thanksgiving everyone i was just wondering if an antibiotic can make your bs go low? right now i have fluid in my ears, swollen glands in my neck sore throat and broncitis but since i started the z pack i have been having lows i had to get up at 230 in the morning because i woke up sweating and my heart racing and after laying there for a few minutes went to check bs it was 60. i have had as many as 3 lows a day. i am now taking the second round of antibiotic so i;m keeping an eye on it was tired after work today and woke up confused after sleeping an hour low again oh well the joys of diabetes jean
Answers:
What is z pack ?
Answers:
a z pack is zithromax. it is a five day antibiotic that you take two pills the first day at the same time and one pill each day for the next four days. i have had alot of success with this one have taken it many times but not since i started insulin.. i have problems with some antibiotics making me very sick in the stomach
Answers:
Since some meds can raise bs I would have to believe others can lower them.
Answers:
Have you taken this med before and not the fast z pack.

At least with the z pack, you'll be finished with it in less than a week, you're going to have to be extra vigilant regarding your bs.
Answers:
z packs do not have a side affect of affecting glucose, but there is always a chance that any side affect not recorded during trial studies can (and do) occur.

For me, the opposite is generally true...but, then I always take into account the fact that the virus that I am fighting is also rising my sugars.

Perhaps you are going lower because you are not eating as many carbs due to the illness. Zithromax is known to diminish appetite.
Diabetes Mellitus Type
Diabetes Nursing

©2010-2012 Diabetes With People All right reserved.map